Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

62 Publikationen

2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2528266
M. Baake and N. Neumärker, “Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices”, Discrete and continuous dynamical systems A, vol. 33, 2012, pp. 527-553.
PUB | PDF | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2377270
E. Baake and T. Hustedt, “Moment closure in a Moran model with recombination”, Markov Processes Relat. Fields, vol. 17, 2011, pp. 429-446.
PUB | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
U. von Wangenheim, E. Baake, and M. Baake, “Single-crossover recombination in discrete time”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 60, 2010, pp. 727-760.
PUB | DOI | WoS | PubMed | Europe PMC
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2303429
M.J.C. Loquias, Coincidences and colorings of lattices and Z-modules, Bielefeld (Germany): Bielefeld University, 2010.
PUB | PDF
 
2010 | Konferenzbeitrag | PUB-ID: 2377283
E. Baake, “Deterministic and stochastic aspects of single-crossover recombination”, Proceedings of the International Congress of Mathematicians, Hyderabad 2010, ed. R. Bhatia, Hindustan Book Agency, New Delhi, Vol. IV, pp. 3038--3053, 2010.
PUB | arXiv
 
2009 | Zeitschriftenaufsatz | PUB-ID: 2378093
E. Baake, “Deterministic and stochastic aspects of recombination”, Oberwolfach Reports, vol. 6, 2009, pp. 1366.
PUB
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635450
F. Lipsmeier and E. Baake, “Rare Event Simulation for T-cell Activation”, JOURNAL OF STATISTICAL PHYSICS, vol. 134, 2009, pp. 537-566.
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2378061
E. Baake and F. Lipsmeier, “Rare event simulation in immunobiology”, Proceedings of the 7th International Workshop on Rare Event Simulation RESIM 2008, Rennes, France, 2008.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630777
E. Baake and I. Herms, “Single-crossover dynamics: Finite versus infinite populations”, BULLETIN OF MATHEMATICAL BIOLOGY, vol. 70, 2008, pp. 603-624.
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | PUB-ID: 1927750
R. Bialowons and E. Baake, “Ancestral processes with selection: Branching and Moran models”, Banach Center Publications, vol. 80, 2008, pp. 33-52.
PUB | DOI | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586423
N. Zint, E. Baake, and F. den Hollander, “How T-cells use large deviations to recognize foreign antigens”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 57, 2008, pp. 841-861.
PUB | DOI | WoS | PubMed | Europe PMC
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378105
E. Baake, “Are mutations spontaneous or directed”, Nieuw Archief voor Wiskunde, vol. 5/8, 2007, pp. 171-174.
PUB
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
E. Baake and H.-O. Georgii, “Mutation, selection, and ancestry in branching models: a variational approach”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 54, 2007, pp. 257-303.
PUB | DOI | WoS | PubMed | Europe PMC
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
E. Baake, et al., “An asymptotic maximum principle for essentially linear evolution models”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 50, 2005, pp. 83-114.
PUB | DOI | WoS | PubMed | Europe PMC
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2377274
H.-O. Georgii and E. Baake, “Supercritical multitype branching processes: the ancestral types of typical individuals”, Adv. Appl. Prob. 35 (2003), 1090-1110, 2003.
PUB | arXiv
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
M. Baake and E. Baake, “An exactly solved model for mutation, recombination and selection”, Canadian Journal of Mathematics, vol. 55, 2003, pp. 3-41.
PUB | DOI | WoS | arXiv
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1612470
B. Morgenstern, et al., “AltAVisT: Comparing alternative multiple sequence alignments”, BIOINFORMATICS, vol. 19, 2003, pp. 425-426.
PUB | DOI | WoS | PubMed | Europe PMC
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613803
J. Hermisson, et al., “Mutation-selection balance: Ancestry, load, and maximum principle”, THEORETICAL POPULATION BIOLOGY, vol. 62, 2002, pp. 9-46.
PUB | DOI | WoS | PubMed | Europe PMC
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1614864
A. Müller, et al., “Inorganic chemistry goes protein size: A Mo-368 nano-hedgehog initiating nanochemistry by symmetry breaking”, ANGEWANDTE CHEMIE-INTERNATIONAL EDITION, vol. 41, 2002, pp. 1162-1167.
PUB | DOI | WoS | PubMed | Europe PMC
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2377995
E. Baake and H. Wagner, “Mutation-selection models solved exactly with methods of statistical mechanics”, GENETICS RESEARCH, vol. 78, 2001, pp. 93-117.
PUB
 

Filter und Suchbegriffe

department=10060

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung